Category: Blood Pressure(Cholesterol)
Questions and Answers
I swallowed a Prazosin capsule and inhaled it into a lung. How long till it dissolves?
...Trust me, if you inhaled it into your lung you'd be in real pain and would probably have serious breathing problems. lol i don't even think you'd be able to type.
Swalloing pills and having irritating outcomes is completely natural for everyone at one point or another.
It may FEEL like something is caught, but it's not. Our tissue in our throats and lungs is sensitive, so it's normal to feel an "irritation" afterwards.
Don't worry. It's probably gone straight to your stomach and is dissolving.
If you feel at all like you have trouble breathing or it's 'hurting' in your chest for a period of time, then you NEED to get to the hospital right away.
You're going to be fine :)
My cat has struvite bladder stones. He is on prazosin meds. How long before he is back to normal.?
Lenght of time for him to fully recover from struvite bladder stones
Why don't you consult with your veterinarian?
will i feel sedated if i take methadone and prazosin hydrochloride?
You won't feel anything.
Has anyone else been perscribed Prazosin for anxiety...?
I was prescribed Prazosin for increased anxiety that has developed since I started taking Paxil for my depression. Has anyone else been prescribed this? It's normally given to control blood pressure but I've always had great blood pressure. I just took my first dose. Has anyone had any success with taking this?
I tried Xanax but it completely knocked me out to the point where I couldn't do much of anything. But that was probably due to the amount I was prescribed at first [1mg starting out!]
im not sure what to tell you about the prazosin. But i took paxil too for three years. and now its not helping me because my anxiety has gotten so bad. When i take xanax it knocks me out as well. and thats only the .5.
so i hope it works for you. im hoping the doc will put me on something else.
Can someone abuse prazosin?
Is it a drug that people can abuse to get high? Also, does it have any other benefits (besides lowering blood pressure and stopping night terrors?)
BTW, it's creepy, but prazosin works for nightmares/ terrors. It gave me pleasant lucid dreams every time I took it. The only downfall is it makes me faint.
I've read your question over and I felt the frustration of this form to not to be able to ask you a few probing questions to better answer your question. However I would like to email you a few things that will at the very least offer you some insights and hopefully give you a feeling of empowerment as a result to gaining more knowledge and I believe that is absolutely key to any problem...to take away the dark spots and shed some light into the unknown....with your permission of course.
M.D. 21 years
prazosin alternatives for hypertension?
prazosin is the only medicine that worked for my aunt aged 65 years.enalapril, high doses of hydrochloro thiazide had very little effect.My question is what other drugs can be used along with prazosin.prazosin is being used at 1mg dose, three times a day.
benezepril amilodipine combination did work but gave edema in legs.
Her present readings are 150/90 to 130/80.
Without prazosin the readings were 180/100 to 160/90.
other drugs being used are enalapril and hct(120 mg/day) and clonidine(ARKAMIN) 3 times a day.
enalapril and clonidine are reduced to two times a day with no apparent effect on bp for the last 10 days.
Try Bayer Aspirin.
Has anyone found anything yet that cured THEM of nightmares?
I know about Serequal (sometimes gives nightmares too) and heard of Prazosin.. Anything else? I go to dr. on Mon and would like to tell him so maybe he'll try it on me.Hurry.
try not thinking about bad things b4 you go to bed!
This whole thing makes me feel rather uneasy?
Today I was prescribed Prazosin to alleviate irritability and as a sleep aid. However, I was informed there is a risk of fainting because it was initially used to lower blood pressure. I feel not so sure about it because I live alone and the risks involved has me worried. What do you think? Any doctors out there or someone who has used this drug? Serious responses please
Call the doctor's nurse or leave a message to call you. Give your concerns, and ask any questions. You should do this because your doctor or office have your medical records. They have thought about what is best for you on a risk vs medication level. If you can not call your doctor or get an office call back, I would go for dumping the doctor to someone who made me feel cared for.blog comments powered by Disqus